Differential and Integral Equations
Volume 7

Finsler structures for the part metric and Hilbert’s projective metric and applications to ordinary differential equations

On the first curve of the Fučik spectrum of an elliptic operator

  • J.-P. Gossez and D. G. de Figueiredo

    Volume 7, 1994, pages 1285-1302

A Hamiltonian characterization of the three-ball

On quasilinear fully parabolic boundary value problems

On an elliptic boundary value problem in a half space

Optimal control problems for nonlinear parabolic boundary control systems: the Dirichlet boundary condition

Schrödinger operators with indefinite weight functions: asymptotics of eigenvalues with remainder estimates

  • Jacqueline Fleckinger and Michel L. Lapidus

    Volume 7, 1994, pages 1389-1418

A parameter dependent time-periodic reaction-diffusion equation from climate modeling: $S$-shapedness of the principal branch of fixed points of the time-$1$-map

Nonlinear eigenvalues and global bifurcation application to the search of positive solutions for general Lotka-Volterra reaction diffusion systems with two species

On solution continua of supercritical quasilinear elliptic problems

$p$-arcs in strongly monotone discrete-time dynamical systems

Existence of a maximal solution for quasimonotone elliptic systems

Semiconductor equations modelling nonstationary avalanche generation in 3D

Transversal and nontransversal intersections of stable and unstable manifolds in reaction diffusion equations on symmetric domains

Boundedness of trajectories of parabolic equations and stationary solutions via dynamical methods

Heteroclinics for a reversible Hamiltonian system. II

The principle of linearized instability for a class of evolution equations

Stabilization of viscoelastic fluid motion (Oldroyd’s mathematical model)

On the asymptotic behavior of minimizers of the Ginzburg-Landau model in 2 dimensions

Asymptotically autonomous differential equations in the plane. II. Stricter Poincaré/Bendixson type results

Blow-up for solutions of some degenerate parabolic equations

Stability of higher norms in terms of energy-stability for the Boussinesq equations: remarks on the asymptotic behaviour of convection-roll-type solutions

The Navier-Stokes equation for an incompressible fluid in ${\bf R}^2$ with a measure as the initial vorticity

Rational solutions of the fifth Painlevé equation

  • A. V. Kitaev, C. K. Law, and J. B. McLeod

    Volume 7, 1994, pages 967-1000

Asymptotic behavior of solutions of boundary blowup problems

Semilinear parabolic equations with Preisach hysteresis

  • T. D. Little and R. E. Showalter

    Volume 7, 1994, pages 1021-1040

Asymptotic behavior of solutions of reaction-diffusion systems of Lotka-Volterra type

  • Kyūya Masuda and Katsuo Takahashi

    Volume 7, 1994, pages 1041-1053

Periodic solutions of some planar nonautonomous polynomial differential

Ground states of a quasilinear equation

  • L. A. Peletier, J. Serrin, and Henghui Zou

    Volume 7, 1994, pages 1063-1082

Almost periodic solutions of Volterra equations

Estimates on the lowest dimension of inertial manifolds for the Kuramoto-Sivashinsky equation in the general case

Optimal boundary control and new Riccati equations for highly damped second-order equations

Growth bounds of solutions of abstract nonlinear differential equations

Gaussian estimates and interpolation of the spectrum in $L^p$

Fujita type phenomena for reaction-diffusion equations with convection like terms

  • Catherine Bandle and Howard A. Levine

    Volume 7, 1994, pages 1169-1193

Parameter dependence in the $b$-$\epsilon$ model

  • M. Bertsch, R. Dal Passo, and R. Kersner

    Volume 7, 1994, pages 1195-1214

Sub- and supersolutions for semilinear elliptic equations on all of $\mathbb {R}^n$

A different approach to singular solutions

  • Wim Caspers and Philippe Clement

    Volume 7, 1994, pages 1227-1240

A Krein space approach to elliptic eigenvalue problems with indefinite weights

  • Branko Najman and Branko Ćurgus

    Volume 7, 1994, pages 1241-1252

Turing instabilities for systems of two equations with periodic coefficients

Exponential stability, change of stability and eigenvalue problems for linear time-periodic parabolic equations on $\mathbb{R}^N$

  • Daniel Daners and Pablo Koch Medina

    Volume 7, 1994, pages 1265-1284

Global smooth solutions for the Cauchy problem in nonlinear viscoelasticity

Exponential stabilization for a Kirchhoff plate with boundary nonlinearities

Existence of signed solutions for a semilinear elliptic boundary value problem

  • Carmen Cortàzar, Manuel Elgueta, and Patricio Felmer

    Volume 7, 1994, pages 293-299

Nonexistence of a positive solution of the Laplace equation with a nonlinear boundary condition

Blow-up for semilinear wave equations with initial data of slow decay in low space dimensions

Generalized motion of hypersurfaces whose growth speed depends superlinearly on the curvature tensor

Stability of wave equations with dissipative boundary conditions in a bounded domain

Viscosity solutions of monotone systems for Dirichlet problems

  • Markos Katsoulakis and Shigeaki Koike

    Volume 7, 1994, pages 367-382

The maximum principle for cooperative weakly coupled elliptic systems and some applications

  • J. Lòpez-Gòmez and Marcela Molina-Meyer

    Volume 7, 1994, pages 383-398

Bifurcation properties of semilinear elliptic equations in ${\bf R}^n$

  • Allan L. Edelson and Adolfo J. Rumbos

    Volume 7, 1994, pages 399-410

Existence and uniqueness of coexistence states for a predator-prey model with diffusion

  • A. Casal, J.C. Eilbeck, and J. Lòpez-Gòmez

    Volume 7, 1994, pages 411-439

Upper bounds for Liapunov functionals, integral Lipschitz condition and asymptotic stability

Remarks on nonlinear Schrödinger equations in one space dimension

On a stationary problem for the compressible Navier-Stokes equations: the self-gravitating equilibrium solutions

Adsorption in ${\bf R}^n$

On periodic solutions of generalized Liénard equations

On the uniqueness and nonuniqueness of weak solutions of hyperbolic-parabolic Volterra equations

Resolvent operators and weak solutions of integrodifferential equations

The Stokes problem and vector potential operator in three-dimensional exterior domains: an approach in weighted Sobolev spaces

On the completeness of products of solutions of two Sturm-Liouville equations

Existence and uniqueness of solutions of diffusion-absorption equations with general data

Periodic solutions of certain planar rational ordinary differential equations with periodic coefficients

  • Tomasz Kaczynski and Roman Srzednicki

    Volume 7, 1994, pages 37-47

On the time map of a nonlinear two-point boundary value problem

Jensen’s inequality in the calculus of variations

On Harnack’s inequality for a class of strongly degenerate Schrödinger operators formed by vector fields

New a priori estimates in Gevrey class of regularity for weak solutions of 3D Navier-Stokes equations

Singularly perturbed boundary value problems

On a semilinear weakly hyperbolic equation with logarithmic nonlinearity

Weak interior second order derivative estimates for degenerate nonlinear elliptic equations

Homogenization of some quasilinear problems for stratified media with low and high conductivities

  • B. Héron, J. Mossino, and C. Picard

    Volume 7, 1994, pages 157-178

Bifurcation for solutions of prescribed mean curvature problems on ${\bf R}^n$

Dual semigroups for delay differential equations with unbounded operators acting on the delays

Bifurcation for strongly indefinite functionals and a Liapunov type theorem for Hamiltonian systems

Superconvexity of the evolution operator and parabolic eigenvalue problems on $R^n$

  • Daniel Daners and Pablo Koch Medina

    Volume 7, 1994, pages 235-255

Sturmian comparison method in oscillation study for discrete difference equations. II

Delay-independent stability criteria for neutral differential equations

On the exact solutions of the intermediate long-wave equation

Bounded $H_\infty$-calculus for elliptic operators

  • Herbert Amann, Matthias Hieber, and Gieri Simonett

    Volume 7, 1994, pages 613-653

Positive solutions for some semi-positone problems via bifurcation theory

  • A. Ambrosetti, D. Arcoya, and B. Buffoni

    Volume 7, 1994, pages 655-663

Convergence of solutions of implicit differential equations

Existence of solutions for some nonlinear cooperative systems

  • Lucio Boccardo, Jacqueline Fleckinger-Pellé, and François de Thélin

    Volume 7, 1994, pages 689-698

Models for propagation of bores. I. Two-dimensional theory

  • J. L. Bona, S. V. Rajopadhye, and M. E. Schonbek

    Volume 7, 1994, pages 699-734

The damped wave equation in a noncylindrical domain

  • Giuseppe Da Prato and Pierre Grisvard

    Volume 7, 1994, pages 735-746

Existence of positive solutions for semilinear elliptic equations in annular domains

Resonance and Coulomb friction

Dynamical behavior of a two-phase chemically reacting system including mass transfer

Properties of the operator domains of the fourth-order Legendre-type differential expressions

  • W. N. Everitt, L. L. Littlejohn, and S. M. Loveland

    Volume 7, 1994, pages 795-810

Derivative blow-up and beyond for quasilinear parabolic equations

The parity of paths of closed Fredholm operators of index zero

  • Patrick M. Fitzpatrick and Maria Testa

    Volume 7, 1994, pages 823-846

New estimates for the steady-state Stokes problem in exterior domains with applications to the Navier-Stokes problem

  • Giovanni P. Galdi and Christian G. Simader

    Volume 7, 1994, pages 847-861

On instability of evolving hypersurfaces

  • Yoshikazu Giga and Kazuyuki Yama-Uchi

    Volume 7, 1994, pages 863-872

On elliptic boundary value problems with dynamic boundary conditions of parabolic type

Uniform decay of weak solutions to a von Kármán plate with nonlinear boundary dissipation

On the uniqueness and existence of solutions of fully nonlinear parabolic PDEs under the Osgood type condition